File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Gramian-based model order reduction of parameterized time-delay systems

TitleGramian-based model order reduction of parameterized time-delay systems
Authors
Issue Date2014
Citation
International Journal of Circuit Theory and Applications, 2014, v. 42 n. 7, p. 687-706 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/216992

 

DC FieldValueLanguage
dc.contributor.authorWANG, X-
dc.contributor.authorZHANG, Z-
dc.contributor.authorWang, Q-
dc.contributor.authorWong, N-
dc.date.accessioned2015-09-18T05:45:30Z-
dc.date.available2015-09-18T05:45:30Z-
dc.date.issued2014-
dc.identifier.citationInternational Journal of Circuit Theory and Applications, 2014, v. 42 n. 7, p. 687-706-
dc.identifier.urihttp://hdl.handle.net/10722/216992-
dc.languageeng-
dc.relation.ispartofInternational Journal of Circuit Theory and Applications-
dc.titleGramian-based model order reduction of parameterized time-delay systems-
dc.typeArticle-
dc.identifier.emailWong, N: nwong@eee.hku.hk-
dc.identifier.authorityWong, N=rp00190-
dc.identifier.doi10.1002/cta.1884-
dc.identifier.hkuros253234-
dc.identifier.volume42-
dc.identifier.issue7-
dc.identifier.spage687-
dc.identifier.epage706-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats